# SDR IPXA2019032840553

- Difficulty date: March 27, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 55,675 hours, 13,347 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A NOXIOUS ODOR ON A/C POSSIBLY FROM THE PACK CAUSING SORE THROAT, HEADACHE. REMOVED ALL 3 COALESCER BAGS FOUND THEM EXTREMELY DIRTY. REPLACED BAGS PER AMM 21-54-05-000-801 RAN PACKS NO ODOR NOTED AT THIS TIME. ESR: IPC 21-54-05-01 IT 306A.
